# SDR DATA2016112301

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Aircraft time: 27,817 hours, 36,515 cycles
- Engine: Pwa PT6A45R
- Engine time: 19,478 hours
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Zone 600
- Part time: 19,479 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT WAS LEVEL AT 8000 FEET WITH CRUISE CHECKS COMPLETED AND THE SCHEDULED POWER WAS SET.  NO ABNORMAL INDICATIONS WERE OBSERVED BY THE CREW DURING CRUISE AND NO MAJOR POWER ADJUSTMENTS WERE MADE ENROUTE.  WHILE STILL AT CRUISE POWER JUST PRIOR TO INITIATING THE DECENT, THE FO BRIEFLY NOTICED THE RIGHT GENERATOR LIGHT APPEARING FOR FEW SECONDS ON THE CWP FOLLOWED BY COMPLETE FAILURE OF THE RIGHT ENGINE.  A VISUAL CHECK OF THE RIGHT ENGINE WAS MADE CONFIRMING THAT THERE WAS NO FLAME PRESENT AND THE AUTOFEATHER MECHANISM WAS ENGAGED.  THE CREW PERFORMED THE VITAL AND QRH ACTIONS TO SECURE ENGINE, AND ATLANTA CENTER WAS NOTIFIED OF THE FAILED ENGINE. AN EMERGENCY WAS DECLARED. A ONE ENGINE APPROACH AND LANDING WAS COMPLETED WITH NO FURTHER INCIDENT.
